MathSciNet Relay Station
MathSciNet bibliographic data
MR2053992 (2005b:54057) 54F05 (54C25 54F15)
Buzyakova, Raushan Z. On cleavability of continua over lots. Proc. Amer. Math. Soc. 132 (2004), no. 7, 2171–2181 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement